# SDR DALA2018062704234

- Difficulty date: June 15, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 63,783 hours, 49,651 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Closeout Panel
- Condition: Missing
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND SMALL CLOSEOUT PANEL MISSING FROM LEFT HORIZONTAL STAB NEAR FRONT SPAR INBD BOTTOM AT BARREL NUTS. ASSOCIATED ER/A 14-569512 ADDED FOR AC 9009 PER ERA 569512-14 REV ORIGINAL, SECT II, PERMANENT REPAIR, FABRICATED NEW FILLER PER DWG 5930603.  INSTALLED AS REQ THIS IS BEING SDR REPORTED BECAUSE THE PART COULD HAVE POSSIBLY DEPARTED THE AIRCRAFT DURING OPERATION.
